Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Testicle pain, bladder pressure, urine analysis clear, STD negative. Stomach discomfort. Done ultrasound. Taken Nexium. Hepatitis infection?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
on 18th of April i had an intercourse with a girl that i just met (protected with condom). Since i havent finish, she took out my condom and she continue to mastrubate me. 2 days after i started having pain in my left testaclue nd pressure in my blader (6-7 times per day went for urinate).The same day i went to the hospital, where i have done an urine analysis (which was clean), due to the presistence of the pain and the pressure in my balder i went the next day again in the hospital, where i have given again urine and i have done an blood test for chlamydia,hiv, herpes and the dr took sample for gonoria. All test were negative, however, the dr. gave me a medication for chlamydia (since the results came out a week after). Even with the medication i continued to have pain in my testicle for one more week to 10 days.On that note i need to tell you that on 2008 i had chlamydia which has been treated and prostatitis (which i might still have, therefore i dont know if the pressure in blader caused also bec of that).After 10 days from treatment the pain in my right testicle stopped even though till today i experience still pressure in my blader and i need to often go to the wc.
On 25th of April, one week after from the intercourse, i started having a discomfort in my stomach and when i was eating i felt always to heavy. i have done an ultra sound on 29th of April which shows that all organs were ok, however the discomfort was still there, therefore i decided to make an endoscopy on 8th of May. The day after on 9th i went also to an urologist and they took my sample for culture of the prostatic fluid. The result from the endoscopy was that i have gastritis and the dr prescribe me Nexium. Th e results from the culture of the prostatic fluid was negative. On 8th of May (before i do the endoscopy) i felt that one of my lymphs was a little bit big and i started having a pain in the middle of my neck (front part) but only for 10-15 minutes. This kind of pain continued till today but it was apperaring for 15-20 minutes daily. The lymph disappear after 1-2 days
On 13th of May till today i found out that a "strange" layer is on the top of my tongue (all over on top but not too much), i thought that might be a candida or leukoplasia, therefore i went on 16th of May to 2 specialist and they told me that it is not a candida or an infections and this might be because of the gastritis, they told me also not to take any medication.
On 18th of May, i went to a clinic and i gave blood for PCR (for hepatitis and Hiv, results in one week). Since last week i do feel a burning (light and not always) in my chest.Also the last 2 days one lymph in the right side of neck is bigger (i believe) and since yesterday, especially in the morning i feel a kind of sore throat, though not too hard.

My questions:

a. Taking into consideration all the above symptoms that i had and have also timewise, do you believe that all these might be preliminary symptomps of hiv or hepatitis infection? or might be sth else?

b. I do know that i will have the results within the next days, however a PCR test one month after possible infection, could be reliable?

c. Is it possible that all these symptoms might come because of gastritis? are these common gastritis symptoms?

Posted Thu, 7 Jun 2012 in Infections
Answered by Dr. Sudarshan 4 hours later
Hi dear,

I can understand your concern and will try to answer your query.

Early HIV manifests in Most people with a flu-like illness within a month or two after exposure. This illness can include:

-Enlarged lymph nodes (glands of the immune system easily felt in the neck and groin).
-Skin rash

These early HIV symptoms usually disappear within a week to a month followed by a

More Definite Early HIV Symptoms like persistent fever , weight loss ,diarrhea,cough may occur after a variable period of months to years.

To answer your questions..

a)I dont think you have HIV or hepatitis as manifestation are not related to them.

Testicular pain is most probably due to trauma that occurred during sexual activity.
(As other infectious causes have been ruled out)

Gastritis is not related to HIV in any way .However it can occur in Hepatitis but then it also has jaundice and right upper abdominal pain .

b) PCR after 1month of exposure is highly reliable . Negative test rules out the infection.
Polymerase chain reaction (PCR) test finds either the RNA of the HIV virus or the HIV DNA in white blood cells infected with the virus.
PCR testing is not done as frequently as antibody testing, because it requires technical skill and expensive equipment.
This test may be done in the days or weeks after exposure to the virus. Genetic material may be found even if other tests are negative for the virus.

The PCR test is very useful to find a very recent infection, determine if an HIV infection is present when antibody test results were uncertain.

C) Gastritis can be due to multiple causes. Mild gastritis is common in many people.
Symptoms of gastritis are pain in upper abdomen, belching,nausea vomitting ,bloating.
Coated white tongue can be associated with gastritis and it is nothing to be worried about and no treatment is required except good oral hygiene.

To summarize whole thing at present you dont have symptoms suggestive of HIV or hepatitis.Other problems like gastritis ,coated tongue are incidental finding.
Please do not worry .
PCR test are highly dependable .If negative they rule out infection.

If you have any further queries feel free to ask them.

Dr Sudarshan
Above answer was peer-reviewed by
Follow-up: Testicle pain, bladder pressure, urine analysis clear, STD negative. Stomach discomfort. Done ultrasound. Taken Nexium. Hepatitis infection? 2 hours later
thank you for your prompt reply, i wanted to add that when i mention pain in my neck i ment throat, i do have a continiously (almost) discomfort and pain in the front (center) part of my throat the last 3 days, i think there is the laringitis or pharingytis, and i kind of scratching (light though) where my pharyngs is (i guess) are these not indicative symptoms for hiv?
also i wanted to ask you, when she mastrubate me (after taking out my condom) is it possible that vaginal fluids where in my penis and with the mastrubation these fluids enter to my urithra and caused infection?

many thanks for your prompt reply
Answered by Dr. Sudarshan 20 minutes later
Hi again,

Thanks for the details.
The pain in throat can be due to upper like pharyngitis and laryngitis, ulcers etc. It is also very common symptom and cannot be attributed to HIV.

The chances of HIV transmission with Masturbation by her are also very negligible or almost zero. Transfer of fluids is required for HIV transmission and some period of contact with mucosa is essential which did not occur in your case.
So there is nothing to be worried about.
It’s good that you have tested negative for other STDs like herpes/Chlamydia which are more easily transmissible than HIV.

Hope I’ve answered your query.
I will be available for follow ups if any.

Dr Sudarshan

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor